# SDR EISA97009

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1070-1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FRAME BETWEEN FS 1070 AND 1090 ABOVE STRINGER 27L IS CRACKED.  FABRICATED AND INSTALLED REPAIR PER SRM 51-40-2.  (M)
